Startseite UB

Spin-polarized tunneling through randomly transparent magnetic junctions: Reentrant magnetoresistance approaching the Julliere limit

Tkachov, G and Richter, Klaus (2008) Spin-polarized tunneling through randomly transparent magnetic junctions: Reentrant magnetoresistance approaching the Julliere limit. Physical Review B 77, 184427-1 - 184427-6.

Full text not available from this repository.

Other URL: http://xxx.uni-augsburg.de/abs/0803.3427, http://scitation.aip.org/getpdf/servlet/GetPDFServlet?filetype=pdf&id=PRBMDO000077000018184427000001&idtype=cvips&prog=normal


Abstract

The electron conductance in planar magnetic tunnel junctions with long-range barrier disorder is studied within Glauber-eikonal approximation enabling exact disorder ensemble averaging by means of the Holtsmark-Markov method. This allows us to address a hitherto unexplored regime of the tunneling magnetoresistance effect characterized by the crossover from k_||-conserving to random tunneling ...

plus


Export bibliographical data



Item Type:Article
Date:2008
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Projects:SFB 689: Spinphänomene in reduzierten Dimensionen
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Timo Hartmann
Deposited On:25 May 2009 13:18
Last Modified:05 Aug 2009 13:57
Item ID:7797
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact